DiatomBase

Intro | Search taxa | Taxon tree | Sources | Statistics | Editors | Log in

DiatomBase source details

Barker, J.W. & Meakin, S.H. (1947). New diatoms from the Moreno Shale. Journal of the Quekett Microscopical Club, Series 4,, 2(3): 143-144, pl. 22
268026
Barker, J.W. & Meakin, S.H.
1947
New diatoms from the Moreno Shale
Journal of the Quekett Microscopical Club, Series 4,
2(3): 143-144, pl. 22
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2017-03-13 11:28:02Z
created

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2020-08-11 · contact: Pat Kociolek